Change search
ReferencesLink to record
Permanent link

Direct link
The Degasperis-Procesi equation on the half-line
Baylor University, United States .ORCID iD: 0000-0001-6191-7769
2013 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 76, no 1, 122-139 p.Article in journal (Refereed) Published
Abstract [en]

We analyze a class of initial-boundary value problems for the Degasperis-Procesi equation on the half-line. Assuming that the solution u(x,t) exists, we show that it can be recovered from its initial and boundary values via the solution of a Riemann-Hilbert problem formulated in the plane of the complex spectral parameter k.

Place, publisher, year, edition, pages
2013. Vol. 76, no 1, 122-139 p.
Keyword [en]
Boundary value problem, Degasperis-Procesi equation, Inverse spectral theory, Riemann-Hilbert problem, Boundary values, Degasperis-Procesi equations, Half-line, Initial-boundary value problems, Riemann Hilbert problems, Spectral parameters, Spectral theory, Boundary value problems, Initial value problems, Mathematical techniques
National Category
Other Mathematics
URN: urn:nbn:se:kth:diva-163803DOI: 10.1016/ 000310502100011ScopusID: 2-s2.0-84867047790OAI: diva2:802389

QC 20150417

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2015-04-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Nonlinear Analysis
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link